RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2017, Volume 466, Pages 289–299 (Mi znsl6555)  

This article is cited in 1 scientific paper (total in 1 paper)

A local version of the Muckenhoupt condition and the accuracy of estimation of the unknown pseudo periodic function in stationary noise

V. N. Solevab

a St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, St. Petersburg, Russia
b St. Petersburg State University, St. Petersburg, Russia

Abstract: In the paper, we construct the lower and upper bounds of the minimax risk in the estimation problem, as we observe the unknoun pseudo periodic function in stationary noise with a density satisfying the local version of the Muckenhoupt condition.

Key words and phrases: pseudo periodic function, nonparametric estimating, process with stationary increments.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00828
Russian Academy of Sciences - Federal Agency for Scientific Organizations PRAS-18-01


Full text: PDF file (190 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.2
Received: 13.11.2017

Citation: V. N. Solev, “A local version of the Muckenhoupt condition and the accuracy of estimation of the unknown pseudo periodic function in stationary noise”, Probability and statistics. Part 26, Zap. Nauchn. Sem. POMI, 466, POMI, St. Petersburg, 2017, 289–299

Citation in format AMSBIB
\Bibitem{Sol17}
\by V.~N.~Solev
\paper A local version of the Muckenhoupt condition and the accuracy of estimation of the unknown pseudo periodic function in stationary noise
\inbook Probability and statistics. Part~26
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 466
\pages 289--299
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6555}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6555
  • http://mi.mathnet.ru/eng/znsl/v466/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Solev, “Otsenka funktsii v gaussovskom statsionarnom shume: novye spektralnye usloviya”, Veroyatnost i statistika. 27, Zap. nauchn. sem. POMI, 474, POMI, SPb., 2018, 222–232  mathnet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:20
    Full text:5
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019